Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


nauzia,fatigue,mouth dry
Sep 26, 2004

Hi I started treatment 3 weekes ago (AZT,ABACAVIR,REYATAZ,NORVIR) after tree years of stoping the treatment,I still have nauzia,stomic blow,constipation,fatigue,mouth dry name it and I got it.. I'm realy deprest and my Dr. his on vacation so I dont know what do do shaoul I stop??? I cant do my usual activites I'm resistant on 3TC and sustiva thx for replying....

Response from Dr. Henry

The first question is whether you are experiencing symptoms due to abacavir hypersensitivity reaction (which is very serious and can be life threatening). If fatigue, rash, fever, shortness of breath, and GI complaints are a part of your symptom complex then abacavir could be part of the problem. It is highly prefereable for you to be seen by a MD or nurse familiar with the abacavir reaction to assess whether that is a likely factor. If your symptoms get worse with each dose of abacavir then it is more likely that the abacavir is a factor. Continuing abacavir in the setting of a hypersensitivity reaction is dangerous. Since we don't like stopping a drug unnecessarily being seen by someone familiar with the problema nd your care is highly advised. Many of your other meds can cause numerous GI complaints so it often takes a skilled evaluation to sort out what is best to do. KH



Previous
Please what are these protruding veins!!!!!
Next
Further: Nevirapine w/HCV History

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement